On the extension of even-positive-definite functions of one and two variables

Authors

  • O. V. Lopotko Нац. лісотехн. ун-т України, Львів

Abstract

We prove theorems on the extension of even-positive-definite functions from a finite interval to the entire axis and from a strip onto the entire plane.

Published

25.11.1999

Issue

Section

Short communications

How to Cite

Lopotko, O. V. “On the Extension of Even-Positive-Definite Functions of One and Two Variables”. Ukrains’kyi Matematychnyi Zhurnal, vol. 51, no. 11, Nov. 1999, pp. 1577–1581, https://umj.imath.kiev.ua/index.php/umj/article/view/4761.